# SDR GTIA2022032436338

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 43,723 hours, 20,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge Fitting
- Part number: D5537131720400
- Condition: Corroded
- Part time: 43,724 hours, 20,099 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE ARM #7 CORRODED RIB 11 RAF-01 2799703-02 CREATED. REF LTPR NRI 5001142604-0010.-VERIFIED NR# 5001140903-0060 AND TC 1003697579-0010.PERFORMED REPAIR BY REPLACEMENT OF RUDDER HINGE ARM BR#7 I.A.W. EO 5536-2203 REV.00 SDR CREATED
